Paracetamol 16 tabs

A mild painkiller and helps to reduce fever. It can be used for many conditions such as:  
 
·   Headaches 
·   Migraine and tension headaches 
·   Toothache 
·   Backache 
·   Rheumatic and muscle pain 
·   Period pains 
·   Colds and flu 
·   Sore throat 

Instructions for use:  

Oral use only. Not recommended for children under 12 years.  
One or two tablets to be taken up to four times daily when required.  
Do not take more frequently than every 4 hours. 
MAX 8 tablets in 24 hours. 

Ingredients:  

Each Tablet contains Paracetamol 500mg. Also includes Sodium Metabisulphite (E223).


£1.56
AlSO IN Pain Relief...

Paracetamol 16 tabs
500mg

£ 1.56

Benylin Chesty Coughs Original
150ml

£ 4.33

Nurofen Caplets
200mg

£ 2.24
Contact us

+44(0)203 918 6750

Send us a message

info@lbcsolutions.co.uk